MAUDE Adverse Event Report: FLOWER ORTHOPEDICS SCREWDRIVER, T6; SCREWDRIVER, GUIDEWIRE

FLOWER ORTHOPEDICS SCREWDRIVER, T6; SCREWDRIVER, GUIDEWIRE
Catalog Number GWK 100
Medical Device Problem Codes Material Fragmentation (1261); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Codes Irritation (1941); Foreign Body In Patient (2687)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
Csd 006 cannulated screwdriver, t6 lot 2014000720 part of gwk 100 guide wire kit broke during insertion of a cannulated screw.The case was unable to be finished due to lack of a new screwdriver, the cannulated screw is now sitting 1 mm above the bone.Due to the angle of insertion, the k-wire was bent.When trying to remove the k-wire, the k-wire became stuck and broke at the end.The k-wire was unable to be removed and remains within the patient.

Brand Name
SCREWDRIVER, T6
Common Device Name
SCREWDRIVER, GUIDEWIRE
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key6805407
Report Number3009996260-2017-00006
Device Sequence Number1570194
Product Code HXX
UDI-Device Identifier00840118110822
UDI-Public840118110822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberGWK 100
Device Lot Number1704220015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age3 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age40 YR